# SDR QXEA9600491

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818PH
- Make and model: Dhav DHC8102
- Aircraft serial: 58
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Nr 2 Smoke Det
- Component: Dhav
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE WARNING LIGHT ILLUMINATED DURING CLIMB.  LIGHT REMAINED ON FOR 5 SECONDS THEN WENT OUT.  LIGHT ILLUMINATED AGAIN THEN WENT OUT.  AIRCRAFT RETURNED TO SEA AND LANDED WITHOUT FURTHER PROBLEMS.  NO SIGNS OF SMOKE OR HEAT NOTED.  BROKEN WIRE AT NUMBER TWO SMOKE DETECTOR.  CANNON PLUG REPAIRED, NUMBER ONE SMOKE DETECTOR REPLACED AS A PRECAUTIONARY MEASURE, UNIT WAS SLOW TO TEST.  SYSTEM OPS CHECKED GOOD.
